RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1951, Volume 15, Issue 2, Pages 153–176 (Mi izv3306)  

This article is cited in 2 scientific papers (total in 3 papers)

The approximation of certain transcendental numbers. II. The approximation of certain numbers connected with the Weierstrass function $\wp(z)$

N. I. Fel'dman


Full text: PDF file (1826 kB)

Bibliographic databases:
Received: 15.09.1949

Citation: N. I. Fel'dman, “The approximation of certain transcendental numbers. II. The approximation of certain numbers connected with the Weierstrass function $\wp(z)$”, Izv. Akad. Nauk SSSR Ser. Mat., 15:2 (1951), 153–176

Citation in format AMSBIB
\Bibitem{Fel51}
\by N.~I.~Fel'dman
\paper The approximation of certain transcendental numbers.~II. The approximation of certain numbers connected with the Weierstrass function $\wp(z)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1951
\vol 15
\issue 2
\pages 153--176
\mathnet{http://mi.mathnet.ru/izv3306}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=42471}
\zmath{https://zbmath.org/?q=an:0199.09604|0044.27105}


Linking options:
  • http://mi.mathnet.ru/eng/izv3306
  • http://mi.mathnet.ru/eng/izv/v15/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Russian Math. Surveys, 22:3 (1967), 1–79  mathnet  crossref  mathscinet  zmath
    2. N. I. Fel'dman, “An effective refinement of the exponent in Liouville's theorem”, Math. USSR-Izv., 5:5 (1971), 985–1002  mathnet  crossref  mathscinet  zmath
    3. N. M. Korobov, Yu. V. Nesterenko, A. B. Shidlovskii, “Naum Il'ich Feld'man (obituary)”, Russian Math. Surveys, 50:6 (1995), 1247–1252  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:242
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019